Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

What could be the cause of blood in stool and burning with normal CT scan and lab reports ?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 339 Questions
I've had loose stools for two weeks it Burns to iam 37. Male. 5"11. 228 pounds: had bright red blood in stool went to had CT and blood work said I did have blood in stool but my labs fine now I have runs again Burns when I eat or drink I really need help
Posted Wed, 25 Apr 2012 in Digestion and Bowels
Answered by Dr. Poorna Chandra K.S 11 hours later
Thanks for the query.

Please be more specific and detail the symptoms. Please indicate as to where is the burning now whether Abdomen(which part) or perianal?

Did you receive any treatment for the loose stools? Knowing these will help us guide you better.

Since you have loose stools and blood in the stools, I presume you have burning pain at the perianal region. Perianal burning is because of inflammation in that region. Moderate to severe dehydration can also cause. Bright red blood indicate XXXXXXX bloods and the probably lesion should be in the anal or rectal region. A complete abdominal along with per rectal examination is required immediately.

The probable causes are:
Anal Fissure
Parasites in the abdomen

If you have more information I would be happy to assist you better.

Above answer was peer-reviewed by
Follow-up: What could be the cause of blood in stool and burning with normal CT scan and lab reports ? 8 hours later
they gave me protonics bleeding went away then came it came back i went back to er they said my labs was fine but i dont hardly have any desire to eat my stools are fine now but worried it come back my pain is low in my belly all the way across what your suggestion also forgot tell you tore my quad was on naproxin for awhile would that cause it? when first bleeding occured i had been off them for about a week
Answered by Dr. Poorna Chandra K.S 14 hours later

Good to hear from you again.

From the description provided by you, I am of the impression that you might be suffering with Colitis. Colitis can be secondary to infections like bacterial (usually associated with fever, unlike your case) or parasites like amoeba (usually doesn't produce systemic symptoms). Pain killers like Naproxen have been associated with colitis or exacerbation of an underlying colitis.

The clue to etiology may be obtained by stool examinations and colonoscopy with tissue biopsy of Colon. Hence if you have significant symptoms at present, it would be better to get examined and evaluated by your GI phyiscian.

Hope this answers your query.

Wishing you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor